U.S. doctors online nowAsk doctors free
Boston, MA
A 29-year-old male asked:

Did i maybe have a brain-stem stroke? took pseudoephedrine, bp shot from 110/55 to 217/117, was vomiting, dizzy, blurry vision, migraine. mri normal.

1 doctor answer1 doctor weighed in
Dr. Louis Delcampo
Specializes in Anesthesiology
Adverse Effect: I think perhaps you were given a larger dose than needed or you have a hypersensitivity to this medication. Pseudoephedrine usually used just to decrease symptoms relating to a cold or flu. (Watery eyes, runny nose, stuffy head/sinuses, scratchy throat). Adverse effects of this OTC med is to raise BP, cause restlessness, tremor, insomnia, nervousness, to name a few.
Last updated Nov 27, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.